# SDR CA050509001

- Difficulty date: May 6, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Boeing 737248C
- Aircraft time: 61,477 hours
- Engine: Pwa JT8D9A
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) DEPARTING, DURING CLIMB, SMOKE/HAZE WAS OBSERVED EMINATING FROM THE AFT CABIN AREA. THE AIRCRAFT DECLARED AN EMERGENCY AND RETURNED TO POINT OF DEPARTURE, LANDING WITH NO FURTHER INCIDENT.  THE SOURCE OF THE SMOKE WAS DETERMINED TO BE THE CONTENTS OF A GALLEY OVEN.  THE AFT SLIDES WERE DEPLOYED AND ENGINE FIRE BOTTLES WERE DISCHARGED.
